# SDR VNAA0302028

- Difficulty date: February 28, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 20,356 hours, 18,085 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE MAIN CABIN DOOR LIGHT CAME ON, NO PRESSURIZATION WAS LOST.  FLIGHT 4295 THEN DIVERTED TO CVG.  MAINTENANCE INSPECTED AND CLEANED THE MAIN CABIN DOOR PROXI SWITCH THEN ADJUSTED THE MAIN CABIN DOOR PROXI SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
